# SDR 03FDEA01402

- Difficulty date: September 2, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 43,219 hours, 9,259 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN NUMBER 5 BRAKE LINE BROKE AND HYD FLUID SPRAYED ONTO HOT BRAKE CAUSING A FLAME WHICH QUICKLY WENT OUT.  MEL  31AUG03  19:05  LCK R  ACN RELEASED FOR SERVICE PER MEL/CDL: 32-43-02  CATEGORY: C EXPIRATION: 10SEP03  "MEL 32-43-02:  NR 5 BRAKE HYD LINE INOP.  INSPECTED BRAKE AND TIRE, NO DAMAGE FOUND.  A/C OK FOR SERVICE.  FACT  01SEP03  01:01  JFK R  REPLACED LINE AS PER SMP.  LEAK CHECKED OK, BLEED NR 5 BRAKE AS PER MM 32-40-00-6.
